On quasi-cyclic codes with rate 1/m

Research output: Contribution to journalArticleAcademicpeer-review

45 Citations (Scopus)


An integer linear programming problem and an additional divisibility condition are described such that they have a common solution if and only if there is a quasi-cyclic code with rate 1/m. A table of binary quasi-cyclic codes with dimensions seven and eight and rate 1/m for small m is included. In particular, there are binary linear codes with (length, dimension, minimum distance) = (35,7,16), (42,7,19), (80,8,37), (96,8,46), and (112,8,54).
Original languageEnglish
Pages (from-to)628-630
Number of pages3
JournalIEEE Transactions on Information Theory
Issue number5
Publication statusPublished - 1978


Dive into the research topics of 'On quasi-cyclic codes with rate 1/m'. Together they form a unique fingerprint.

Cite this